MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; (01)15907996092694(17)240701(10)Z58M2

HTL-STREFA S.A. DROPLET; (01)15907996092694(17)240701(10)Z58M2
Model Number 32G X 4MM
Medical Device Problem Codes Partial Blockage (1065); Obstruction of Flow (2423)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Lw received 1 box of 32g x 4mm from humana with lot no.Z58m2.She injects lantus 4x per day with a lantus solostar pen.She states pn doesn't correspond with the pen.She said the needles do not go into her stomach.She stated that the insulin literally leaks out her skin.She used the product for a week and had an issue every single time so, she went to the pharmacy and bought the bd brand that she was used to getting and hasn't had an issue since.

Brand Name
DROPLET
Common Device Name
(01)15907996092694(17)240701(10)Z58M2
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-03 5
PL  95-035
MDR Report Key9608122
Report Number9613304-2020-00001
Device Sequence Number18979084
Product Code FMI
UDI-Device Identifier15907996092694
UDI-Public(01)15907996092694(17)240701
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/07/2024
Device Model Number32G X 4MM
Device Catalogue Number8315
Device Lot NumberZ58M2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1